# SDR REXA20190325290

- Difficulty date: March 20, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 25,745 hours, 17,539 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330332
- Part serial: 07240H7540
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION (PART AND SERIAL NUMBER ADDED) - AT 19,000 CRUISE, SMELLED FUMES BURNING FOR 1 MINUTE THEN FO WINDSHIELD OUTER SHATTERED AROUND LOWER/BURNED - SEE JOBCARD 900-56-900-901 FOR REPLACEMENT OF RIGHT WINDSHIELD
SEE JOBCARD 900-56-900-901 FOR REPLACEMENT OF RIGHT WINDSHIELD - RIGHT WINDSHIELD TEMP CONTROLLER NEEDS TO BE REPLACED DUE TO WINDSHIELD ARCING - REMOVED AND REPLACED RIGHT WINDSHIELD TEMPERATURE CONTROLLER IAW AMM 30-41-06
